# SDR SWIA2020021148397

- Difficulty date: January 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON STGR 26R, BETWEEN F.S. 295.00 & F.S. 310.00, ON "FLANGE" AROUND SEVERAL FASTENER BUCKTAILS (MARKED).   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED STRINGER 26R BETWEEN FS 295.00 AND FS 310.00 REF CRJ 700 SRM. NO LEAKS FOUND.  COMPLIED WITH MAJOR REPAIR FORM M-337 AND TASK CARD.  NO WEIGHT CHANGE.
